Browse by Subject HYPERBOLIC CONSERVATION-LAWS

Showing results 1 to 4 of 4

1
A modified HLLC-type Riemann solver for the compressible six-equation two-fluid model

Yeom, Geum-Su; Chang, Keun Sickresearcher, COMPUTERS & FLUIDS, v.76, pp.86 - 104, 2013-05

2
Explicit solutions to a convection-reaction equation and defects of numerical schemes

Ha, Y; Kim, Yong Jungresearcher, JOURNAL OF COMPUTATIONAL PHYSICS, v.220, no.1, pp.511 - 531, 2006-12

3
On the dissipation mechanism of Godunov-type schemes

Park, SH; Kwon, Jang-Hyukresearcher, JOURNAL OF COMPUTATIONAL PHYSICS, v.188, no.2, pp.524 - 542, 2003-07

4
On the numerical solution of a driven thin film equation

Ha, Youngsoo; Kim, Yong Jungresearcher; Myers, Tim G., JOURNAL OF COMPUTATIONAL PHYSICS, v.227, no.15, pp.7246 - 7263, 2008-07

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0